Has anyone else experienced latent TB (tuberculosis) after taking a biologic?

I used Enbrel for about 15 years. Tried Otezla and had to quit because of depression. I tried CBD oil and strictly followed an autoimmune protocol diet to see if I could find triggers in my diet. Everything continued to get worse. The doctor was going to try Enbrel again. My blood test came back positive for TB (tuberculosis). I have latent TB (tuberculosis) and have begun medication. I have been on medication for 5 weeks. The pulmonologist thinks the TB could be the cause of my exaggerated symptoms. Did it make your symptoms worse? Did treatment for the TB help your symptoms improve?


Community Answers
  • ClairG moderator
    2 weeks ago

    I can imagine what a shock that must have been. I do hope that the medication brings improvement. – Clair, Community Moderator

  • Diane T
    2 weeks ago

    I remember talking to some one years ago that got latent TB after starting a biologic, but this was 15 years ago. They were given medication and there symptoms improved. They were also on Enbrel.

    Thank you,

    Diane

  • Share Your Answer

    Poll